# SDR SWAA2012100108123

- Difficulty date: September 27, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 22,887 hours, 13,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS CAP LOOSE AT ROW 1.  REMOVED AND REPLACED LENS CAP PER MM.
